multiple sclerosis

i am on rebif
i take enzymes for energy
vitamins
diagnosed last may
have had some symptoms since 2006
i am having more fog moments, heavyness in legs, tiredness
i need a specific program besides multivamins
and specific enzymes? thanks kevin

Posted Answers

A:

contact Jim at world health mall, he has amazing products that really help your situation. My cousin has MS , and gets amazing relief from his products, just google it.


 Answer by youaskedforit

A:

How long have you been on Rebif? More people are killed by drugs than the disease the drugs are supposed to cure.

What are some side effects of Rebif? Do the side effects mimic some symptoms of MS itself?

How many vaccines/immunization have you had in your life?

Exposure to toxins such as fluoride, aluminum, iron, MSG, EMR and malnutrition can all contribute to MS.


 Answer by email

Share this with your friends